# SDR SWAA085476

- Difficulty date: October 8, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 17,186 hours, 9,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5700
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND AFT PROXIMITY EMERGENCY EXIT FLOOR LIGHT COVER MISSING.  REPLACED COVER PER MM.
